Proceedings of the Japan Academy

On metrizability of $M$-spaces

Akihiro Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 40, Number 3 (1964), 176-179.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522799

Digital Object Identifier
doi:10.3792/pja/1195522799

Mathematical Reviews number (MathSciNet)
MR0167957

Zentralblatt MATH identifier
0127.38702

Subjects
Primary: 54.35

Citation

Okuyama, Akihiro. On metrizability of $M$-spaces. Proc. Japan Acad. 40 (1964), no. 3, 176--179. doi:10.3792/pja/1195522799. https://projecteuclid.org/euclid.pja/1195522799


Export citation

References

  • [1] E. Cech: On bicompact spaces. Ann. of Math. (2), 38, 823-844 (1937).
  • [2] H. H. Corson and E. Michael: Metrizability of countable union, to appear.
  • [3] Z. Frolik: On the topological product of paracompact spaces. Bull, de Pacademie Polonaise de Sciences, 8, 747-750 (1960).
  • [4] K. Morita: On spaces having the weak topology with respect to a closed covering I, II. Proc. Japan Acad., 29, 537-543 (1953); 30, 711-717 (1954).
  • [5] K. Morita: On the products of a normal spaces with a metric space. Proc. Japan Acad., 39, 148-150 (1963).
  • [6] K. Morita: On the product of paracompact spaces. Proc. Japan Acad., 39, 559-563 (1963).
  • [7] K. Morita: Products of normal spaces with metric spaces, to appear.
  • [8] K. Morita: Products of normal spaces with metric spaces II, to appear.
  • [9] J. W. Tukey: Convergence and uniformity in topology. Princeton (1940).
  • [10] J. H. C. Whitehead: Simplicial spaces, nuclei and m-groups. Proc. London Math. Soc, 45, 243-327 (1938).
  • [11] J. H. C. Whitehead: Combinatorial homotopy I. Bull. Amer. Math. Soc, 55, 213-245 (1949).